# SDR CALA2025041003677

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 47,044 hours, 16,681 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281407567
- Condition: Defective
- Location: Cabin Temp
- Part time: 39,274 hours, 14,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN AIR RECEIVED LEFT PACK LIGHT. WOULD NOT CLEAR WITH TRIP RESET FLAGGED AS SDR SUGGEST TROUBLESHOOTING PER THE FOLLOWING FIM TASK..L (R) PACK LIGHT IS ON (WITHOUT MASTER CAUTION RECALL) - FAULT ISOLATION REFERENCE: 21-53 TASK 820 ACCOMPLISHED STEP.D OF MEL 2101D, REF STEP 2 C. JUMPER WAS NOT INSTALLED VALVE POSITION VERIFIED CLOSED. D488 HARNESS REMOVED FROM VALVE AND TY WRAPPED AND TAPED OVER. REF STEPD OF MEL 2101D. LH RAM AIR ACTUATOR FAULTING. PERFORMED BITE PROCEDURE PER 21-62 TASK 801. REPLACED #1 PACK RAM AIR INLET ACTUATOR REF. AMM 21-51-21-400-801 AND PERFORMED BITE TEST ON #1 ZONE TEMP CONTROLLER REF. AMM 21-61-00-700-806-002, BITE FAILED ACTUATOR. SWAPPED ZONE TEMP CONTROLLERS AND FAULT FOLLOWED TO #2 ZONE TEMP CONTROLLER. ZONE TEMP CONTROLLER NIS DENVER.PARTS USED: 29-2151-9-0011,QTY :1 ROTABLE PARTS CHG:TT # 1450990 SN OFF 5541 PN OFF 29-2151-9-0011 ACTUATOR, RAM A  OFF 29-2151-9-0011 5541 ON 29-2151-9-0011 2769 REPLACED #1 ZONE TEMP CONTROLLER AND PERFORMED BITE TEST ON #1 ZONE TEMP CONTROLLER REF. AMM 21-61-00-700-806-002, BITE TEST PASSED.PARTS USED:  58-2161-9-0002,QTY :1 ROTABLE PARTS CHG:TT # 1454050 SN OFF 7567 PN OFF 58-2161-9-0002 CONTROLLER, CAB  OFF 58-2161-9-0002 7567 ON 58-2161-9-0002 4682 REINSTALLED D488 HARNESS CONNECTOR FOR #1 PACK. #1 PACK OPS CHKS NORMAL AT THIS TIME.
